On information complexity of certain classes of operator equations

Authors

  • S. G. Solodkii

Abstract

For some classes of operator equations of the second kind, we obtain an estimate of information complexity exact in order. We construct a new projection-type method that realizes the optimal estimate.

Published

25.09.1997

Issue

Section

Research articles

How to Cite

Solodkii, S. G. “On Information Complexity of Certain Classes of Operator Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 9, Sept. 1997, pp. 1271–1277, https://umj.imath.kiev.ua/index.php/umj/article/view/5126.